MathSciNet Relay Station
MathSciNet bibliographic data
MR131776 47.90 (47.30)
Naĭman, P. B. The set of isolated points of increase of the spectral function pertaining to a limit-constant Jacobi matrix. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1959 1959 no. 1 (8), 129–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement